Please use this identifier to cite or link to this item:
Title: On Nonlinear Variational-type Inequality Problem
Authors: Behera, A
Nayak, L
Keywords: Variational Inequality Problem
Banach Space
Jensen's Inequality
Issue Date: 1999
Publisher: Indian National Science Academy
Citation: Indian Journal of Pure and Applied Mathematics, Vol 30, Iss 9, P 911-
Abstract: In this paper, using a function introduced by Hanson, we study some results on variational type inequality problem. Our results develop the results of Siddique, Ansari and Kazmi (IJPAM, 25 (1994) 969-73
Description: Copyright for this article belongs to INSA
Appears in Collections:Journal Articles

Files in This Item:
File Description SizeFormat 
ab6.pdf174.59 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.